Generic Name and Formulations:
Fexofenadine HCl 30mg/5mL; contains sodium 18mg/5mL; raspberry flavor.
Allergic rhinitis (seasonal). Chronic idiopathic urticaria.
10mL every 12 hours; max 20mL/24hrs.
<2yrs: not recommended. ≥2yrs: 5mL every 12 hours; max 10mL/24hrs.
Pregnancy (Cat.C). Nursing mothers.
Avoid concomitant aluminum- or magnesium-containing antacids.
Adults: Headache, back pain, viral infection, GI upset, sinusitis, dizziness, drowsiness. Children: cough, fever, pain, otitis media, upper respiratory tract infection.
Tabs—6; ODT—6; Susp—4oz
Join MIMS Learning now to manage all your CPD and notes in one place!
Already a MIMS Learning member?Sign In Now »
This red flags article explains signs and symptoms of potentially serious pathology in patients presenting...
This article by Dr Tillmann Jacobi covers the possible red flag symptoms to consider when a patient...
Dr Suneeta Kochhar provides an overview of red flag symptoms in patients presenting with headaches...
In this article, Dr David Brass and Dr Neil Rajan discuss the risk factors for BCC, making the diagnosis...
This article by Dr Rajiv Sankaranarayanan covers the diagnosis and management of cardiomyopathy. Key...
Dr Benjamin Simpson provides an in-depth overview of Parkinson’s disease, including information on risk...